Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Dynamics of a Modified Predator-Prey System to Allow for a Functional Response and Time Delay

Dynamics of a Modified Predator-Prey System to Allow for a Functional Response and Time Delay

Year:    2016

East Asian Journal on Applied Mathematics, Vol. 6 (2016), Iss. 4 : pp. 384–399

Abstract

A modified predator-prey system described by two differential equations and an algebraic equation is discussed. Formulae for determining the direction of a Hopf bifurcation and the stability of the bifurcating periodic solutions are derived differential-algebraic system theory, bifurcation theory and centre manifold theory. Numerical simulations illustrate the results, which includes quite complex dynamical behaviour.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/eajam.141214.050616a

East Asian Journal on Applied Mathematics, Vol. 6 (2016), Iss. 4 : pp. 384–399

Published online:    2016-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    16

Keywords:    Predator-prey system harvesting stability time delay periodic solutions.

  1. IMPACT OF FEAR AND HARVESTING EFFORT ON A DIFFERENTIAL-ALGEBRAIC PREY-PREDATOR MODEL BASED ON SQUARE ROOT FUNCTIONAL RESPONSE

    Elsadany, A.A. | Mahapatra, G. S. | Santra, P. K. | Pal, D. | Elsonbaty, A. | Al-khedhairi, A.

    Journal of Mathematical Sciences, Vol. (2025), Iss.

    https://doi.org/10.1007/s10958-025-07659-7 [Citations: 0]
  2. Hopf bifurcation analysis in a multiple delayed innovation diffusion model with Holling II functional response

    Kumar, Rakesh | Sharma, Anuj Kumar | Agnihotri, Kulbhushan

    Mathematical Methods in the Applied Sciences, Vol. 43 (2020), Iss. 4 P.2056

    https://doi.org/10.1002/mma.6032 [Citations: 5]
  3. Dynamics of an Innovation Diffusion Model with Time Delay

    Kumar, Rakesh | Sharma, Anuj K. | Agnihotri, Kulbhushan

    East Asian Journal on Applied Mathematics, Vol. 7 (2017), Iss. 3 P.455

    https://doi.org/10.4208/eajam.201216.230317a [Citations: 14]